# SDR AALA201810299044

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 9,182 hours, 3,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Damaged
- Location: Assist Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE HAD LOW PRESSURE, AT 10 PSI.  REPLACED CYLINDER DIAPHRAGM IAW AMM 52-22-00-860-002. LEAK CHECKED GOOD.
